| Model Number |
SN60WF |
| Medical Device Problem Code |
Scratched Material (3020)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/15/2023
Type of Reportable Event
Malfunction
Event or Problem Description
A physician reported during the intraocular lens implantation upon implanting the lens into the pouch, there were obvious scratches in the location of the middle optical zone.In order to ensure the patient¿s postoperative vision is normal, the physician changed to a new lens.Subsequent successful implantation into the patient¿s eyes did not have any effect on the patient¿s health.Additional information has been requested.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
The lens was returned for evaluation.Solution is dried on the lens.Only one half of the lens was returned along with the distal section of a haptic from the piece of lens that was not returned.A crack is observed on the haptic that is still attached.A crack is observed on the optic near the edge of the optic.The lens is split cracked near the center of the optic where the lens was cut in half.This may be interpreted as the reported scratch.Qualified associated products were indicated.Lens damage was observed.All lenses are 100% inspected for cosmetic attributes and the damage exhibited by the returned complaint sample would not have met company release criteria.Based on our observation, it can be reasonably concluded that the damage is not manufacturing related.Due to the presence of surgical solution and the condition of the returned sample, the damage is most likely related to customer handling.The manufacturer internal reference number is: (b)(4).